UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Browse by People


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Anakira, N. R. and Alomari, A. K. and Jameela, Ali and Hashim, Ishak (2016) Multistage optimal homotopy asymptotic method for solving initial-value problems. Journal of Nonlinear Science and Applications, 6. pp. 1826-1843. ISSN 2008-1898

Jameela, Ali and Anakira, N. R. and Alomari, A. K. and Hashim, Ishak and Shakhatreh, M. A. (2016) Numerical solution of n’th order fuzzy initial value problems by six stages. Journal of Nonlinear Science Applications, 9 (2). pp. 627-640. ISSN 2008-1898

This list was generated on Mon May 20 20:54:08 2019 +08.